MAUDE Adverse Event Report: LIKO AB LIKORALL 250 S, NATURAL, IRC; NON-AC POWERED PATIENT LIFT

LIKO AB LIKORALL 250 S, NATURAL, IRC; NON-AC POWERED PATIENT LIFT
Model Number 3124050
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hrc service technician found that the lift was lowering even though the emergency stop button was pressed.Upon inspection wall charger adapter's led light is not lit up.According to the periodic inspection for liko overhead lifts (3en191001, rev.2), the emergency stop function should be checked at least once every year.In the document it is stated under section 5: check that the emergency stop (a) cord is secured properly and have no damage (if applicable).Activate the emergency stop button (b).Verify that it holds and locks in the activated position.With the emergency stop activated, check that the motor does not operate when the hand control buttons are pressed.Deactivate the emergency button.Verify that the button releases from the activated position into the deactivated position.A search of the hillrom maintenance records did not show hillrom performed any preventative maintenance on this lift.It is unknown if the facility performs preventative maintenance on their lifts.The technician reconnected the wall charger cable to resolve the issue.Based on this information, no further action is required.
 
Event or Problem Description
Hillrom received a report from a hillrom technician stating the lift was lowering even though the emergency stop button was pressed.The lift was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
LIKORALL 250 S, NATURAL, IRC
Common Device Name
NON-AC POWERED PATIENT LIFT
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
MDR Report Key12322475
Report Number8030916-2021-00033
Device Sequence Number11874125
Product Code FSA
UDI-Device Identifier00887761979567
UDI-Public010088776197956711190506
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3124050
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1